RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 4, Pages 415–419 (Mi mz6696)  

Localization of the spectrum of certain non-self-adjoint operators

M. M. Gekhtman

M. V. Lomonosov Moscow State University

Abstract: Let the self-adjoint operator $A$ and the bounded operator $B$ be specified in Hilbert space $\mathscr H$. We let denote the spectral family of the operator $A$. If $\|(E-E_N)B\|^2+E_{-N}B\|^2\to 0$, then in the complex plane $z=\sigma+\tau$ there will exist the curve $|\tau|=f(\sigma)$, $\lim f(\sigma)=0$ for $\sigma\to\pm\infty$ such that the entire spectrum of the operator $A+B$ lies within the region $|\tau|\le f(\sigma)$. In particular, the condition of the theorem will be satisfied when $B$ is a completely continuous operator.

Full text: PDF file (343 kB)

English version:
Mathematical Notes, 1968, 3:4, 264–266

Bibliographic databases:

UDC: 513.88
Received: 01.07.1967

Citation: M. M. Gekhtman, “Localization of the spectrum of certain non-self-adjoint operators”, Mat. Zametki, 3:4 (1968), 415–419; Math. Notes, 3:4 (1968), 264–266

Citation in format AMSBIB
\Bibitem{Gek68}
\by M.~M.~Gekhtman
\paper Localization of the spectrum of certain non-self-adjoint operators
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 4
\pages 415--419
\mathnet{http://mi.mathnet.ru/mz6696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227796}
\zmath{https://zbmath.org/?q=an:0164.16902|0153.45201}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 4
\pages 264--266
\crossref{https://doi.org/10.1007/BF01159942}


Linking options:
  • http://mi.mathnet.ru/eng/mz6696
  • http://mi.mathnet.ru/eng/mz/v3/i4/p415

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020